Log in to post a reply
Jul 11, 2019 07:57PM
Well today I was getting my H&P infusion and they asked me how my pain was. I typically don't mention anything-always had a high pain tolerance and just didn't think it was newsworthy. But as I have mentioned lately I have had some significant joint pain the last several weeks which I believe could be from anastrozole. I got "honest" with myself today and told them about all issues I've been dealing with lately, bone pain, mood swings, hot flashes, leg cramps, sleeplessness. She talked with my OC and he said to stop taking them for 3 weeks to assess if issues are from meds. I see him on August 1 then we can talk about next steps. I'm glad he suggested this, I was going to ask him when I saw him in Aug but those wonderful infusion nurses really do a great job at caring for us. I'm excited to see what happens in the next several weeks, at least I will know if meds or arthritis getting worse.
I do exercise, almost 2 hrs a day, walking 5 miles and 30 minutes of stretches, or at least attempted stretches lately. I just need to get back to where I was before this darned cancer, I had some pain but not like it has been lately.
Take care all
Neo-adjunct therapy-TCHP (6 infusions ), Single MX right with TE, reconstruction-reduction and lift of left, implant and nipple reconstruction (3 surgeries), adjunct therapy H&P (11 infusions), hormone therapy.
8/14/2018, IDC, Right, 1cm, Stage IA, Grade 2, 1/2 nodes, ER+/PR+, HER2+ (DUAL)
8/14/2018, IDC, Right, 2cm, Stage IB, Grade 3, ER+/PR+, HER2+
9/19/2018, DCIS, Right, <1cm, Stage 0, Grade 3